Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Home Page
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
  Arabic WebSite


The Jordanian Journal of Mathematics and Statistics (JJMS) is an International Peer-Reviewed Research Journal issued quarterly by the Deanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan.

It is funded by the support of Scientific Research Support Fund, Ministry of Higher Education and Scientific Research, Amman, Jordan.

* (JJMS) is indexed in Ulrich's Periodical Directory.
* (JJMS) is indexed in Zentralblatt Math and
American Mathematical Society.

Aims and Scope

The JJMS endeavors to publish significant original research articles in all areas of Pure Mathematics, Applied Mathematics, Pure Statistics, Applied Statistics and other related areas. Survey papers and short communications will also be considered for publication.

P-ISSN 2075 -7905, E-ISSN 2227-5487


Last Issue

Volume 7, No. 4, December 2014